Связь положительно определенных матриц с матрицами Хессенберга

Ю.И. Кузнецов

Sibirskij matematiceskij zurnal (1986)

  • Volume: 27, Issue: 2, page 84-90
  • ISSN: 0037-4466; 1573-9260/e

How to cite

top

Кузнецов, Ю.И.. "Связь положительно определенных матриц с матрицами Хессенберга." Sibirskij matematiceskij zurnal 27.2 (1986): 84-90. <http://eudml.org/doc/62677>.

@article{Кузнецов1986,
author = {Кузнецов, Ю.И.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {positive definite; Frobenius matrix; Hessenberg matrix; Hankel matrix},
language = {rus},
number = {2},
pages = {84-90},
publisher = {Izd. AN SSSR},
title = {Связь положительно определенных матриц с матрицами Хессенберга},
url = {http://eudml.org/doc/62677},
volume = {27},
year = {1986},
}

TY - JOUR
AU - Кузнецов, Ю.И.
TI - Связь положительно определенных матриц с матрицами Хессенберга
JO - Sibirskij matematiceskij zurnal
PY - 1986
PB - Izd. AN SSSR
VL - 27
IS - 2
SP - 84
EP - 90
LA - rus
KW - positive definite; Frobenius matrix; Hessenberg matrix; Hankel matrix
UR - http://eudml.org/doc/62677
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.